Works matching DE "ISOMETRICS (Mathematics)"
Results: 854
ROC curves in cost space.
- Published in:
- Machine Learning, 2013, v. 93, n. 1, p. 71, doi. 10.1007/s10994-013-5328-9
- By:
- Publication type:
- Article
Semiclassical Almost Isometry.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 2, p. 189, doi. 10.1007/s11005-006-0117-z
- By:
- Publication type:
- Article
Homogeneous Lorentzian Spaces Whose Null-geodesics are Canonically Homogeneous.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 3, p. 209, doi. 10.1007/s11005-006-0060-z
- By:
- Publication type:
- Article
On the curvature of a generalization of contact metric manifolds.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 225, doi. 10.1007/s10474-006-0018-8
- By:
- Publication type:
- Article
On mappings preserving pentagons.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 3, p. 261, doi. 10.1007/s10474-006-0013-0
- By:
- Publication type:
- Article
Variational principles in grid generation and geometric modelling: theoretical justifications and open problems.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 5/6, p. 535, doi. 10.1002/nla.363
- By:
- Publication type:
- Article
Patch coupling with the isogeometric dual mortar approach.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 193, doi. 10.1002/pamm.201610085
- By:
- Publication type:
- Article
Geometry + Simulation Modules: Implementing Isogeometric Analysis.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 961, doi. 10.1002/pamm.201410461
- By:
- Publication type:
- Article
Approximation estimates for isogeometric spaces in multipatch geometries.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 2, p. 422, doi. 10.1002/num.21943
- By:
- Publication type:
- Article
GPU parallel strategy for parameterized LSM-based topology optimization using isogeometric analysis.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 56, n. 2, p. 413, doi. 10.1007/s00158-017-1672-x
- By:
- Publication type:
- Article
Compliance changes of the series elastic component of elbow flexor muscles with age in humans.
- Published in:
- Pflügers Archiv: European Journal of Physiology, 2003, v. 445, n. 6, p. 721, doi. 10.1007/s00424-002-0871-4
- By:
- Publication type:
- Article
Accurate assessment of in situ isometric contractile properties of hindlimb plantar and dorsal flexor muscle complex of intact mice.
- Published in:
- Pflügers Archiv: European Journal of Physiology, 2000, v. 439, n. 5, p. 665, doi. 10.1007/s004240050991
- By:
- Publication type:
- Article
Smooth solutions to a class of mixed type Monge-Ampère equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 825, doi. 10.1007/s00526-012-0547-7
- By:
- Publication type:
- Article
Extension of a theorem of Shi and Tam.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 1/2, p. 45, doi. 10.1007/s00526-011-0402-2
- By:
- Publication type:
- Article
Γ-convergence for incompressible elastic plates.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 34, n. 4, p. 531, doi. 10.1007/s00526-008-0194-1
- By:
- Publication type:
- Article
Improving Pogorelov’s isometric embedding counterexample.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 32, n. 3, p. 319, doi. 10.1007/s00526-007-0140-7
- By:
- Publication type:
- Article
Complete surfaces of constant curvature in H<sup>2</sup> × R and S<sup>2</sup> × R.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 29, n. 3, p. 347, doi. 10.1007/s00526-006-0067-4
- By:
- Publication type:
- Article
Toeplitz-Like Segmented Analog-to-Information Conversion for Compressed Sensing.
- Published in:
- Wireless Personal Communications, 2015, v. 83, n. 3, p. 2371, doi. 10.1007/s11277-015-2533-9
- By:
- Publication type:
- Article
Isometries of Spaces with Torsion.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 540, doi. 10.1007/s10958-016-2990-z
- By:
- Publication type:
- Article
On the Extendability of Locally Defined Isometries of a Pseudo-Riemannian Manifold.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 624, doi. 10.1007/s10958-016-2994-8
- By:
- Publication type:
- Article
Sum Range of a Quaternion Series.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 4, p. 519, doi. 10.1007/s10958-016-2908-9
- By:
- Publication type:
- Article
On a Class of Operator Algebras Generated by a Family of Partial Isometries.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 1, p. 84, doi. 10.1007/s10958-016-2889-8
- By:
- Publication type:
- Article
On the Index Formula for an Isometric Diffeomorphism.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 6, p. 818, doi. 10.1007/s10958-014-2027-4
- By:
- Publication type:
- Article
Kaleidoscopical configurations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 3, p. 352, doi. 10.1007/s10958-014-1917-9
- By:
- Publication type:
- Article
On the Gomory-Hu Inequality.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 4, p. 392, doi. 10.1007/s10958-014-1798-y
- By:
- Publication type:
- Article
Boundary triplets and generalized resolvents of isometric operators in a Pontryagin space.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 5, p. 513, doi. 10.1007/s10958-013-1544-x
- By:
- Publication type:
- Article
On two-isometries in finite-dimensional spaces.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 6, p. 785, doi. 10.1007/s10958-012-0785-4
- By:
- Publication type:
- Article
Metric betweenness, Ptolemaic spaces, and isometric embeddings of pretangent spaces in ℝ.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 1, p. 22, doi. 10.1007/s10958-012-0726-2
- By:
- Publication type:
- Article
Metric tangent spaces to Euclidean spaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 2, p. 229, doi. 10.1007/s10958-011-0591-4
- By:
- Publication type:
- Article
Canonical embeddings of compact metric spaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 1, p. 19, doi. 10.1007/s10958-011-0276-z
- By:
- Publication type:
- Article
On functional equations related to additive mappings and isometries.
- Published in:
- Aequationes Mathematicae, 2015, v. 89, n. 1, p. 97, doi. 10.1007/s00010-014-0275-5
- By:
- Publication type:
- Article
On a factorization of operators on finite dimensional Hilbert spaces.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 5, p. 1110, doi. 10.3906/mat-1507-4
- By:
- Publication type:
- Article
Isometric N-Jordan weighted shift operators.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 5, p. 1114, doi. 10.3906/mat-1507-54
- By:
- Publication type:
- Article
Contact 3-structure QR-warped product submanifold in Sasakian space form.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 2, p. 340, doi. 10.3906/mat-1102-23
- By:
- Publication type:
- Article
Order continuous operators on CD<sub>0</sub>(K, E) and CD<sub>w</sub>(K, E)-spaces.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 1, p. 101, doi. 10.3906/mat-0903-32
- By:
- Publication type:
- Article
Hypersurfaces with constant mean curvature in a real space form.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 301, doi. 10.3906/mat-0904-59
- By:
- Publication type:
- Article
Complete systems of differential invariants of vector fields in a euclidean space.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 4, p. 543, doi. 10.3906/mat-0809-10
- Publication type:
- Article
Constructions with regular degenerate quadratic forms.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 191, p. 108
- By:
- Publication type:
- Article
Affine Fixed Point Buildings.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 233
- By:
- Publication type:
- Article
The topological entropy of Banach spaces.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 4, p. 569, doi. 10.1080/10236198.2011.587005
- By:
- Publication type:
- Article
Remarks on isometric mappings between the Hardy-Szego and Bergman-Selberg spaces: wavelet transforms and Laguerre functions.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 7, p. 463, doi. 10.1080/10652460801939576
- By:
- Publication type:
- Article
THE STRUCTURE OF RIGID FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 163
- By:
- Publication type:
- Article
VERTICALLY RIGID FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 2, p. 515
- By:
- Publication type:
- Article
Strong Isometric Dimension, Biclique Coverings, and Sperner's Theorem.
- Published in:
- Combinatorics, Probability & Computing, 2007, v. 16, n. 2, p. 271, doi. 10.1017/S0963548306007711
- By:
- Publication type:
- Article
Stability of 2nd conjugate Banach algebras.
- Published in:
- Arabian Journal of Mathematics, 2018, v. 7, n. 3, p. 183, doi. 10.1007/s40065-018-0198-4
- By:
- Publication type:
- Article
Young children's spontaneous use of isometric and non-isometric symmetries: a study regarding their unprompted depictions of plant life.
- Published in:
- Journal of Biological Education (Taylor & Francis Ltd), 2023, v. 57, n. 5, p. 971, doi. 10.1080/00219266.2021.2006272
- By:
- Publication type:
- Article
Temperature effects on mass-scaling exponents in colonial animals: a manipulative test.
- Published in:
- Ecology, 2017, v. 98, n. 1, p. 103, doi. 10.1002/ecy.1624
- By:
- Publication type:
- Article
A HIERARCHICALLY SUPERIMPOSING LOCAL REFINEMENT METHOD FOR ISOGEOMETRIC ANALYSIS.
- Published in:
- International Journal of Computational Methods, 2014, v. 11, n. 5, p. 1, doi. 10.1142/S0219876213500746
- By:
- Publication type:
- Article
Bilayer Plates: Model Reduction, Γ-Convergent Finite Element Approximation, and Discrete Gradient Flow.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 3, p. 547, doi. 10.1002/cpa.21626
- By:
- Publication type:
- Article
THE DISCRIMINANT OF THE SECOND FUNDAMENTAL FORMS UNDER CONNECTION PRESERVING MAP.
- Published in:
- Journal of Science & Arts, 2017, v. 17, n. 4, p. 665
- By:
- Publication type:
- Article